# SDR DALA2022092606291

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,511 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 DURING SVC CHECK FOUND AISLE EMERGENCY LIGHTS FROM ROWS 30 -41 INOP. CORRECTIVE ACTION: R/R BATTERY PACK AND POWER SUPPLY AT M9010 PER B767-300 AMM 33- 51 (9250884)
